# SDR SWAA101510

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 45,249 hours, 36,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435281
- Part serial: 1907
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
